Social Anxiety Forum

Social Anxiety Forum (https://www.socialanxietysupport.com/forum/)
-   Medication (https://www.socialanxietysupport.com/forum/f55/)
-   -   5-HTP save after stopping anafranil? (https://www.socialanxietysupport.com/forum/f55/5-htp-save-after-stopping-anafranil-2032081/)

Leontarion 07-04-2017 06:46 PM

5-HTP save after stopping anafranil?
 
I have GAD and i was taking for few months zoloft,diexant (if i remember right) and after i was taking anafranil .
I have target to stop psychiatric pills and start taking 5-HTP . I feel dizzy, i feel pain my stomach, i can not sleep and i don't know what to do. To start again my psychiatric pills or to start now taking 5-HTP. I need ergently an advise from expert.

eastman18 07-23-2017 11:08 PM

Do not take 5-HTP it will make your symptoms worse.

Charsmail39 09-07-2017 12:02 PM

Why would 5-Htp make symptoms worse?
Posted via Mobile Device

SFC01 09-08-2017 01:01 AM

5-htp doesn't do **** as far as my personal experience goes.

Why do you want to replace your meds with it for ?

I would stop taking 5-htp if you are feeling crap on it - when did you stop anafranil?

Travis4345 12-02-2017 05:19 AM

5 HTP is a natural supplement and cannot make you feel worse...because it has no side effects I would highly recommend this to persons suffering with anxiety and mood disorders


All times are GMT -7. The time now is 04:30 AM.

Powered by vBulletin® ©2000-2019, vBulletin Solutions, Inc.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.

 
For the best viewing experience please update your browser to Google Chrome